# SDR REXA201100279

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL LBL 36 BETWEEN FS 409+80 AND FS 409+96, TRANSVERSE BEAM 409+96N AND STRINGER 17L BETWEEN FS 409+80 AND FS 409+96 HAVE TOOL MARKS.  REPAIRED IAW BOMBARDIER REO 601R-53-31-725A.
